Try not to worry. At this point, if it IS a miscarriage, which I kind of doubt since you're on the pill, there's nothing you can do about it. I suppose there is a possibility you've gotten pregnant if you're not very good at taking it at the same time every day, but I would think that this is probably just your period coming at a weird time. When I was on the pill a few years back, I remember all of a sudden one month getting my period in the middle of the pack, and then I got it again when it was supposed to come, and it went that way for a couple months until I switched brands. I'm not sure why, but I had been on that pill for a couple of years and when I changed brands, it fixed the problem... Anyway, try not to worry about it but I would go to a doctor when you can, or possibly a planned parenthood if you have any close by--I've heard that you can see a nurse there for free--don't quote me though, I'm not sure if the source I heard that from was reliable (but you might want to look into something like that)! In case it WAS a miscarriage, you need to be sure that everything was expelled from the uterus completely, to avoid the risk of infection. Just try to get checked out asap to be sure you're ok!